# SDR SCNA98018

- Difficulty date: December 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48276
- System (JASC): 7714 · Engine RPM Indicating System
- Part: N1 Indicator
- Part number: 8DJ176WAP2
- Condition: Inoperative
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

NR 3 ENGINE N1 INDICATOR STUCK AT 78 PERCENT WITH TAKEOFF POWER.  ENGINE FAIL LIGHT ILLUMINATED AND TAKEOFF ABORTED.  REMOVED AND REPLACED NR 3 N1 INDICATOR, FUNCTIONALLY CHECK GOOD.
